# SDR DHL98706001

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CHECK, FOUND FUSELAGE SKIN HAS GOUGE DENT  JUST FWD OF STA 440 AT STR 18.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER S/B 53-0084, 7 X 10, N/R 3220.
